# SDR AALA202506306210

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 67,808 hours, 40,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ASSIST BOTTLE PRESSURE BELOW PS LIMIT. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
